# SDR DALA2024071207072

- Difficulty date: July 12, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N825DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31936
- Aircraft time: 31,368 hours, 12,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5675360) ON CRV FOUND 11D EMERGENCY LTS OUT. R/R PACK AT 11D PER B737 AMM 33-51, CKS GOOD. OK FOR SVC.
